

28-30 April 2023





Thursday

Action	Class	Time from	Time until	Notes
Parking of working vehicles	Teams	09.00		Please be respectful of Officials instructions
Parking of working vehicles	All	10.00		Please be respectful of Officials instructions
Online Signing	All	15.00 (Wednesday 26th April)	09.00 (Saturday 29th April)	Online Signing on via the link emailed out
on/Documentation				You must be signed on before you go on track
Scrutineering	All	15.00 (Wednesday 26 th April)	11.20 (Saturday 29 th April)	Online Scrutineering via the link emailed out
Practice Slick & Wet Tyre	All	15.00	18.00	From the Tyre Distribution centre (Race Centre)
Collection & Registration				

Friday

Action	Class	Time from	Time until	Notes
Parking of working vehicles	All	07.00		Please be respectful of Officials instructions
Online Signing	All	15.00 (Wednesday 26th April)	09.00 (Saturday 29th April)	Online Signing on via the link emailed out
on/Documentation				You must be signed on before you go on track
Scrutineering	All	15.00 (Wednesday 26th April)	11.20 (Saturday 29th April)	Online Scrutineering via the link emailed out
Drivers Briefing	Junior X30	08.30		Held in the Race Centre – attendance is mandatory.
Drivers Briefing	All Water swift	08.45		Held in the Race Centre – attendance is mandatory.
	(Restricted & Inter)			
Drivers Briefing	Senior X30	09.00		Held in the Race Centre – attendance is mandatory.
Drivers Briefing	All TKM classes	09.15		Held in the Race Centre – attendance is mandatory.
Fuel Collection	All	07.30	11.00	
		12.00	15.00	From the Vital Equipment Station
		16.00	17.00	
Practice Slick & Wet Tyre	All	08.00	10.00	From the Tyre Distribution centre
Collection & Registration				
Transponder Allocation	All	10.30		From the Race Centre
Physical Scrutineering	All Water swift	17.00	18.00	In the Scrutineering Bay
	(Restricted & Inter)			
Race Slick tyre Collection &	All	16.00	18.00	From the Tyre Distribution centre
Registration				
Media Photos	All	09.30	18.00	In the TVKC Race Control
				Media photos are mandatory and you must attend to have
				your Championship photo's taken



28-30 April 2023





Friday Continued

Practice	Class	Group	Start time	Notes
Practice 1	Junior X30	4 – 34 inc E	09.30	Duration 8 minutes
Practice 1	Junior X30	35 – 95	09.40	Duration 8 minutes
Practice 1	Water Swift (Restricted)	All	09.50	Duration 8 minutes
Practice 1	Water Swift (Inter)	All	10.00	Duration 8 minutes
Practice 1	Senior X30	All	10.10	Duration 8 minutes
Practice 1	Junior TKM	All	10.20	Duration 8 minutes
Practice 1	TKM Extreme	All	10.30	Duration 8 minutes
Practice 2	Junior X30	4 – 34 inc E	10.40	Duration 8 minutes
Practice 2	Junior X30	35 – 95	10.50	Duration 8 minutes
Practice 2	Water Swift (Restricted)	All	11.00	Duration 8 minutes
Practice 2	Water Swift (Inter)	All	11.10	Duration 8 minutes
Practice 2	Senior X30	All	11.20	Duration 8 minutes
Practice 2	Junior TKM	All	11.30	Duration 8 minutes
Practice 2	TKM Extreme	All	11.40	Duration 8 minutes

Transponders must be fitted from Practice 3 onwards – If your transponder is not fitted or working correctly, you will be given a technical flag and you may be reported to the Stewards.

Practice 3	Junior X30	4 – 34 inc E	12.10	Duration 8 minutes
Practice 3	Junior X30	35 – 95	12.20	Duration 8 minutes
Practice 3	Water Swift (Restricted)	All	12.30	Duration 8 minutes
Practice 3	Water Swift (Inter)	All	12.40	Duration 8 minutes
Practice 3	Senior X30	All	12.50	Duration 8 minutes
Practice 3	Junior TKM	All	13.00	Duration 8 minutes
Practice 3	TKM Extreme	All	13.10	Duration 8 minutes

Break 13.20 - 14.00





28-30 April 2023





Friday Continued

Practice	Class	Group	Start time	Notes
Practice 4	Junior X30	4 – 34 inc E	14.00	Duration 8 minutes
Practice 4	Junior X30	35 – 95	14.10	Duration 8 minutes
Practice 4	Water Swift (Restricted)	All	14.20	Duration 8 minutes
Practice 4	Water Swift (Inter)	All	14.30	Duration 8 minutes
Practice 4	Senior X30	All	14.40	Duration 8 minutes
Practice 4	Junior TKM	All	14.50	Duration 8 minutes
Practice 4	TKM Extreme	All	15.00	Duration 8 minutes
Practice 5	Junior X30	4 – 34 inc E	15.10	Duration 8 minutes
Practice 5	Junior X30	35 – 95	15.20	Duration 8 minutes
Practice 5	Water Swift (Restricted)	All	15.30	Duration 8 minutes
Practice 5	Water Swift (Inter)	All	15.40	Duration 8 minutes
Practice 5	Senior X30	All	15.50	Duration 8 minutes
Practice 5	Junior TKM	All	16.00	Duration 8 minutes
Practice 5	TKM Extreme	All	16.10	Duration 8 minutes
Practice 6	Junior X30	4 – 34 inc E	16.20	Duration 8 minutes
Practice 6	Junior X30	35 - 95	16.30	Duration 8 minutes
Practice 6	Water Swift (Restricted)	All	16.40	Duration 8 minutes
Practice 6	Water Swift (Inter)	All	16.50	Duration 8 minutes
Practice 6	Senior X30	All	17.00	Duration 8 minutes
Practice 6	Junior TKM	All	17.10	Duration 8 minutes
Practice 6	TKM Extreme	All	17.20	Duration 8 minutes



28-30 April 2023





Saturday

Action	Class	Time from	Time until	Notes
Fuel Collection	All	08.00	11.00	From the Vital Equipment Station
		12.00	15.00	
Slick & Wet Tyre Collection & Registration	All	08:00	09.00	Only for Drivers not attending Friday Practice
Drivers Briefing	All	08.30		Only for Drivers not attending Friday Practice
Physical Scrutineering	All Water swift	08.00	09.00	Only for Drivers not attending Friday Practice
	(Restricted &			
	Inter)			
Sealing Engines	All TKM	10.00	11.15	
	Classes			
Media Photos	All	09.00	10.00	In the TVKC Race Control
				Media photos are mandatory and you must attend to have your
				Championship photo's taken

Practice	Class	Group	Start Time	Notes
Practice 7	Junior X30	4 – 34 inc E	09.00	Duration 8 minutes
Practice 7	Junior X30	35 – 95	09.10	Duration 8 minutes
Practice 7	Water Swift (Restricted)	All	09.20	Duration 8 minutes
Practice 7	Water Swift (Inter)	All	09.30	Duration 8 minutes
Practice 7	Senior X30	All	09.40	Duration 8 minutes
Practice 7	Junior TKM	All	09.50	Duration 8 minutes
Practice 7	TKM Extreme	All	10.00	Duration 8 minutes
TQ Simulation (Practice 8)	Junior X30	TQ Group 1	10.10	Duration 6 minutes – Timed Qualifying Simulation
TQ Simulation (Practice 8)	Junior X30	TQ Group 2	10.20	Duration 6 minutes – Timed Qualifying Simulation
TQ Simulation (Practice 8)	Water Swift (Restricted)	All	10.30	Duration 6 minutes – Timed Qualifying Simulation
TQ Simulation (Practice 8)	Water Swift (Inter)	All	10.40	Duration 6 minutes – Timed Qualifying Simulation
TQ Simulation (Practice 8)	Senior X30	All	10.50	Duration 6 minutes – Timed Qualifying Simulation
Practice 8	Junior TKM	All	11.00	Duration 8 minutes
Practice 8	TKM Extreme	All	11.10	Duration 8 minutes



28-30 April 2023





Saturday Continued

Timed Qualifying	Class	Group	Gate Open	Gate Close	Start Time	Notes
Timed Qualifying	Junior X30	Group 1	11.10	11.18	11.20	Duration 6 minutes – TQ Format as per Championship Regulation 3.8.8.1 Option 1
Timed Qualifying	Junior X30	Group 2	11.25	11.33	11.35	Duration 6 minutes – TQ Format as per Championship Regulation 3.8.8.1 Option 1
Timed Qualifying	Water Swift (Restricted)	All	11.40	11.48	11.50	Duration 6 minutes – TQ Format as per Championship Regulation 3.8.8.1 Option 1
Timed Qualifying	Water Swift (Inter)	All	11.55	12.03	12.05	Duration 6 minutes – TQ Format as per Championship Regulation 3.8.8.1 Option 1
Timed Qualifying	Senior X30	All	12.10	12.18	12.20	Duration 6 minutes – TQ Format as per Championship Regulation 3.8.8.1 Option 1
Timed Qualifying	Junior TKM	All	12.25	12.33	12.35	Duration 6 minutes – TQ Format as per Championship Regulation 3.8
Timed Qualifying	TKM Extreme	All	12.40	12.48	12.50	Duration 6 minutes – TQ Format as per Championship Regulation 3.8

Break 13.00 - 13.30

Heats	Class	Group	Gate Open	Gate Close	Start	Notes
Race 1 – Heat 1	Junior X30	BvC	13.20	13.28	13.30	Duration 10 minutes + 1 lap
Race 2 – Heat 1	Water Swift (Restricted)	All	13.40	13.48	13.50	Duration 10 minutes + 1 lap
Race 3 – Heat 1	Water Swift (Inter)	All	14.00	14.08	14.10	Duration 10 minutes + 1 lap
Race 4 – Heat 1	Senior X30	All	14.20	14.28	14.30	Duration 10 minutes + 1 lap
Race 5 – Heat 1	Junior TKM	All	14.40	14.48	14.50	Duration 10 minutes + 1 lap
Race 6 – Heat 1	TKM Extreme	All	15.00	15.08	15.10	Duration 10 minutes + 1 lap
Race 7 – Heat 2	Junior X30	AvC	15.20	15.28	15.30	Duration 10 minutes + 1 lap
Race 8 – Heat 2	Water Swift (Restricted)	All	15.40	15.48	15.50	Duration 10 minutes + 1 lap
Race 9 – Heat 2	Water Swift (Inter)	All	16.00	16.08	16.10	Duration 10 minutes + 1 lap
Race 10 – Heat 2	Senior X30	All	16.20	16.28	16.30	Duration 10 minutes + 1 lap
Race 11 – Heat 2	Junior TKM	All	16.40	16.48	16.50	Duration 10 minutes + 1 lap
Race 12 – Heat 2	TKM Extreme	All	17.00	17.08	17.10	Duration 10 minutes + 1 lap
Race 13 – Heat 3	Junior X30	ΑvΒ	17.20	17.28	17.30	Duration 10 minutes + 1 lap



28-30 April 2023





Sunday

Warm Up	Class	Group	Gate Open	Start Time	Notes
Warm Up	Junior X30	4 – 34 inc E	08.52	09.00	Duration 5 minutes
Warm Up	Junior X30	35 – 95	09.00	09.08	Duration 5 minutes
Warm Up	Water Swift (Restricted)	All	09.08	09.16	Duration 5 minutes
Warm Up	Water Swift (Inter)	All	09.16	09.24	Duration 5 minutes
Warm Up	Senior X30	All	09.24	09.32	Duration 5 minutes
Warm Up	Junior TKM	All	09.32	09.40	Duration 5 minutes
Warm Up	TKM Extreme	All	09.40	09.48	Duration 5 minutes

Repechage & Prefinals	Class	Group	Gate Open	Gate Close	Start Time	Notes
Race 14	Junior X30	Repechage	09.50	09.58	10.00	Duration 10 minutes + 1 lap
Race 15	Water Swift (restricted)	Prefinal	10.10	10.18	10.20	Duration 12 minutes + 1 lap
Race 16	Water Swift (Inter)	Prefinal	10.35	10.43	10.45	Duration 12 minutes + 1 lap
Race 17	Senior X30	Prefinal	11.00	11.08	11.10	Duration 12 minutes + 1 lap
Race 18	Junior TKM	Prefinal	11.25	11.33	11.35	Duration 12 minutes + 1 lap
Race 19	TKM Extreme	Prefinal	11.50	11.58	12.00	Duration 12 minutes + 1 lap
Race 20	Junior X30	Prefinal	12.15	12.23	12.25	Duration 12 minutes + 1 lap

Break 12.50 - 13.30

Finals	Class	Group	Gate Open	Gate Close	Start Time	Notes
Race 21	Water Swift (Restricted)	Final	13.20	13.28	13.30	Duration 15 minutes + 1 lap
Race 22	Water Swift (Inter)	Final	13.50	13.58	14.00	Duration 15 minutes + 1 lap
Race 23	Senior X30	Final	14.20	14.28	14.30	Duration 15 minutes + 1 lap
Race 24	Junior TKM	Final	14.50	14.58	15.00	Duration 15 minutes + 1 lap
Race 25	TKM Extreme	Final	15.20	15.28	15.30	Duration 15 minutes + 1 lap
Race 26	Junior X30	Final	15.50	15.58	16.00	Duration 15 minutes + 1 lap



PFi

28-30 April 2023





Competitor Notes

- There will be an Award Ceremony after the Final Results are published for the top 3 drivers in each class, plus Top Privateer and winning Mechanic. Drivers are required to attend wearing their race suit and bring their Helmets.
- Tyre Recycling and Wet Tyre sealing will be available in the Tyre Distribution Centre from 14.00 17.00